# SDR SWAA2021081803621

- Difficulty date: July 23, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER END FITTING AT AREA AFT OF ACB BS1011 LBL9 WL187. MARKED / CORROSION ON STRINGER END FITTING BS1011 LBL9 WL187 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM. REMOVED DAMAGED END FITTING; RECEIVED NEW FITTING; LOCATED; DRILLED AND INSTALLED NEW FITTING AT BS1011 LBL9 WL187 IAW SRM 51-40-02; SRM 51-40-05; DWG 147A0070
